# SDR SWAA2020022041571

- Difficulty date: February 8, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 45,734 hours, 22,693 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A6516
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR #4 BEAM WAS CRACKED. / R&R #4 FRAME IAW SRM & DWG.
